# SDR CA971020018

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Engine: Allsn 250C20B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531754
- Condition: Erroded
- Location: Tail Rotor
- Part time: 2,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HOLE ERODED THROUGH LEADING EDGE OF TIP CAP.
